# SDR USAA040874

- Difficulty date: November 3, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER, .1250 INCH CRACK, LBL 5.7 IB AND OB SIDE 8 INCH IN FROM BOTTOM.  STRAPS, ANGLES AND FILLERS INSTALLED ON BOTH SIDES OF VERT CORD IAW EO 5300V155 AND EA 79321.
